Applied Mathematics

Vol.4 No.7(2013), Paper ID 34622, 3 pages

DOI:10.4236/am.2013.47147

 

L(2,1)-Labeling Number of the Product and the Join Graph on Two Fans

 

Sumei Zhang, Qiaoling Ma

 

School of Mathematical Sciences, University of Jinan, Jinan, China
School of Mathematical Sciences, University of Jinan, Jinan, China

 

Copyright © 2013 Sumei Zhang, Qiaoling Ma et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


S. Zhang and Q. Ma, "L(2,1)-Labeling Number of the Product and the Join Graph on Two Fans," Applied Mathematics, Vol. 4 No. 7, 2013, pp. 1094-1096. doi: 10.4236/am.2013.47147.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.